# SDR AALA201707319071

- Difficulty date: July 28, 2017
- Submitted: August 1, 2017
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug MD 83
- Aircraft serial: 53595
- Aircraft time: 53,582 hours, 26,382 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8039001
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  OVERWING EMERGENCY EXIT LIGHTS WON’T STAY OFF WITH SWITCH IN ARMED POSITION AND POWER ON AIRCRAFT.  REMOVED & REPLACED OVERWING EMERGENCY LIGHTS BATTERY PACK PER MM 33-50-00.  SYS OPS CKD GOOD.
